# SDR I5EA2017110800001

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 62,928 hours, 42,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0934A
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FAILED TO DEPLOY DURING DEMONSTRATION.   INFLATION BOTTLE SHOWED DEPLETED AFTER ATTEMPT.    REMOVED AND REPLACED THE R1 DOOR SLIDE IAW AMM 25-61-35.
